# SDR SWAA2017121118369

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 39,298 hours, 23,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST HANDLE BROKEN. / R&R HANDLE IAW SIP.
